# SDR CALA2018020900553

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 75,547 hours, 18,944 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 62771119
- Part serial: 8042
- Condition: No Test
- Location: Aft Cabin
- Part time: 39,059 hours, 7,560 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE EMERGENCY LOCATOR TRANSMITTER FAILED BITE TEST. REMOVED AND REPLACED AFT PORTABLE ELT. BITE TEST PASSED IAW AMM 25-64-02.
